# SDR 04111415

- Difficulty date: April 20, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N415FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3170
- Aircraft time: 7,572 hours, 7,705 cycles
- Engine: Pwa PW306B
- Engine time: 6,793 hours, 6,942 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 31B1575601
- Condition: Inoperative
- Location: Compressor
- Stage of operation: CL
- How discovered: C
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF FLIGHT 6138 CREW REPORTED A LOUD BANG FROM THE RIGHT HAND ENGINE WITH N1 AND N2 INDICATIONS SLOWLY DECREASING.  THE ENGINE WAS SHUTDOWN AND EMERGENCY DECLARED.  THE FLIGHT LANDED UNEVENTFULLY AND PAASENGERS DEPLANED NORMALLY.  THE PRELIMNARY CAUSE IS SUSPECTED TO BE A COMPRESSOR STALL CAUSED BY AN ENGINE BLEED OVER VALVE FAILURE.  AIRCRAFT IS CURRENTLY UNDER MAINTENANCE REPAIR TO DETERMINE EXACT CAUSE OF ENGINE FAILURE A SUPPLEMENTAL REPORT WILL BE SUBMITTED
